Search published articles


Showing 1 results for Vahidi

Dr. Amin Vahidi, Dr. Alireza Aliahmadi, Dr. Mohammad Reza Hamidi, Dr. Ehsan Jahani,
Volume 26, Issue 3 (IJIEPR 2015)
Abstract

This paper offers an approach that could be useful for diverse types of layout problems or even area allocation problems. By this approach there is no need to large number of discrete variables and only by few continues variables large-scale layout problems could be solved in polynomial time. This is resulted from dividing area into discrete and continuous dimensions. Also defining decision variables as starting and finishing point of departments in area makes it possible to model layout problem so. This paper also provides new technique that models basic constraints of layout problems.

\"AWT



Page 1 from 1     

© 2019 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb